# SDR SWIA2021070159264

- Difficulty date: March 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 677-847 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9  FS. 677 TO FS. 847 HAS CORROSION IN MULTIPLE AREAS.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED CORRODED FLOOR SEAT TRACK AT LBL 9 FS 677 TO FS 847 IAW CRJ 700 AMM 53-00-49-000-801-A17 AND CRJ 700 AMM 53-00-49-400-801-A17
